# SDR DALA2023030801735

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 67,765 hours, 22,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 A.A.// A.D. CRACK WAS FOUND ON FRAME WEB OF APROX. 0.200 IN LENGTH ON STA 1620 BTW 18R - 19R AT REPAIRED AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00141: CRACK ON FRAME WEB STA 1620 BTW 18R - 19R WAS INSPECTED, NO ADDITIONAL DAMAGE, REF ERA 590370-14. (2656968)
